# SDR FDEA201812153505

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 91,094 hours, 39,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT L1 DOOR SLIDE CIRCUITRY LIGHT REMAINS ILLUMINATED. WHILE TRYING TO COMPLY WITH MEL 25-61-01 FOR THE "PRESS-TO-TEST" INDICATION, METHOD "A", THE TEST FAILED STEP 1A 4B, DISCONTINUED WITH MEL 25-61-01 PROCEDURES AND RETURNED L1 DOOR BACK TO ITS ORIGINAL CONFIGURATION. L1 DOOR SLIDE PRESSURE INDICATOR PRESS TO TEST SWITCH IS TESTING NORMAL, REF MM 25-61-03-5. CONTINUITY CHECK IS OK, REF FIM 25-61-00-2. OK FOR SERVICE.
